My Basket:

0 item(s) - £0.00
You have no items in your shopping cart.

0

Free Delivery on all orders over £40

Call us on 0845 862 2400

Galpharm Cold Relief Capsules with Decongestant 16s

£0.87
 

Quick Overview

Galpharm Cold Relief Capsules with Decongestant relieves the symptoms of colds and flu including nasal and sinus congestion, headache, feverishness, catarrh and aches & pains.

Caution: This product contains paracetamol. Due to legal restrictions, we can only sell two packs of this product per customer.
Only 20 left

Availability: In stock

Regular Price: £0.99

Special Price: £0.87

OR

Details

Directions:

Swallow the capsules whole with water. Do not chew. Do not exceed the stated dose.

Adults, the elderly and children 12 years and over: Take 2 capsules every 4 to 6 hours, as required. Do not take more than 12 capsules in any 24 hour period.
Children under 12 years: Do not Give.

Do not take for longer than 7 days unless you have been advised to do so by your doctor. If symptoms persist or worsen, or if new symptoms occur, consult your doctor or pharmacist.

Ingredients:

Each capsule contains: Paracetamol 300mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg.

You may also be interested in the following product(s)

This site uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Find out more here.
X